# SDR ZW0A0102405

- Difficulty date: May 25, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND T-FITTINGS CRACKED AT STA 1309, BETWEEN LONGERON 15 AND 16, AND ANOTHER BELOW LONGERON 14R AND FWD SIDE OF PYLON SUPPORT WALL.  INSTALLED NEW ANGLES PER DRAWING 9912243 WITH FASTENERS PER SRM 51-30-0.
